# SDR AUS20040257

- Difficulty date: April 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 1420 · Electrical Connectors
- Part: Rivet
- Part number: MS20470AD3
- Condition: Corroded
- Location: Fuselage
- Part time: 3,550 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN RIVET HEADS CORRODED AND MISSING.  RIVETS ARE LOCATED IN THE AREA UNDER THE BELLY OF THE AIRCRAFT AND ATTACH THE MAIN LANDING GEAR CASTINGS PNO 0741627-1 AND PNO 0741627-2 TO THE FUSELAGE BELLY SKIN.
